# SDR HNAA2012021700591

- Difficulty date: February 17, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 59,018 hours, 65,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 7002761
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY LIGHTS FLICKERED DURING CRUISE, IN CABIN.  OPS CHECKED EMERGENCY LIGHTS IAW MM 33-51-00. OPS CHECKED GOOD.  R & R EMERGENCY LIGHT CONTROL BOX AS PRECAUTIONARY MEASURE.  IF CONDITION RE-OCCURES MORE INFORMATION ON ACFT SYS CONDITIONS REQUIRED.  OK FOR CONTINUED SERVICE IAW MM 33-51-00.
